# SDR CA980225021

- Difficulty date: February 14, 1998
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 12,627 hours
- Engine: Pwa PT6A28
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Door
- Part number: 11581006051
- Condition: Out Of Adj
- Location: Mlg
- Part time: 11,193 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOTS REPORTED GEARS STAYED IN TRANSIT ON UP/DOWN SELECTION. GEAR ALSO FAILED TO EXTEND MANUALLY. GEAR FINALLY SHOWED THREE GREEN AND AIRCRAFT LANDED OK. MAIN LANDING GEAR DOORS CLOSING TOO TIGHT, OUT OF ADJUSTMENT. REPAIRED.
